On the structure of real-valued one-dimensional cellular automata

XU, Xu, BANKS, Stephen P. and MAHFOUF, Mahdi (2011). On the structure of real-valued one-dimensional cellular automata. International Journal of Bifurcation and Chaos, 21 (05), 1265-1279.

Full text not available from this repository.
Official URL: http://www.worldscientific.com/doi/abs/10.1142/S02...
Link to published version:: https://doi.org/10.1142/S0218127411029240


It is well-known that binary-valued cellular automata, which are defined by simple local rules, have the amazing feature of generating very complex patterns and having complicated dynamical behaviors. In this paper, we present a new type of cellular automaton based on real-valued states which produce an even greater amount of interesting structures such as fractal, chaotic and hypercyclic. We also give proofs to real-valued cellular systems which have fixed points and periodic solutions. Read More: http://www.worldscientific.com/doi/abs/10.1142/S0218127411029240

Item Type: Article
Research Institute, Centre or Group - Does NOT include content added after October 2018: Materials and Engineering Research Institute > Modelling Research Centre > Materials Modelling group
Identification Number: https://doi.org/10.1142/S0218127411029240
Page Range: 1265-1279
Depositing User: Jill Hazard
Date Deposited: 11 Oct 2017 11:53
Last Modified: 18 Mar 2021 17:15
URI: https://shura.shu.ac.uk/id/eprint/17030

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics